Clonidine (Blood Pressure Medicine) Safe to Take?

Discussion in 'Support' started by Michael Jack, Mar 28, 2016.

tinnitus forum
    1. Michael Jack

      Michael Jack Member

      Tinnitus Since:
      02/2016
      Cause of Tinnitus:
      Unknown
      In trying to prevent my mild tinnitus from getting worse, I am taking every preventative measure that I can.

      Today I was prescribed Clonidine (blood pressure medication) for a very specific condition that actually has nothing to do with blood pressure. Since my condition (mild motor tics that I have had since I was a kid) only has a few different available medicines (Clonidine and Anti-psychotics), I do not exactly have a long list of choices.

      I understand that just about every medicine seems to have tinnitus as a side effect, but does anyone know if Clonidine can cause a PERMANENT change in my tinnitus and cause permanent hearing damage? I did a bit of research and could not really find anything concrete, but I want to be sure.

      Thanks!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.